# SDR WX0A2016121473209

- Difficulty date: December 12, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N887GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49932
- Aircraft time: 55,432 hours, 36,657 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Disconnected
- Location: Cooling Duct
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLOW LIGHT ILLUMINATED AND CABIN ALTITUDE BEGAN TO CLIMB AT MAX RATE WITH OUTFLOW VALVE FULLY CLOSED.  EMERGENCY DECLARED.   EXECUTED QRH PROCEDURE AND FOUND COOLING TURBINE DUCT TO WATER SEPERATOR V CLAMP DISCONNECTED. RECONNECTED CLAMP.
